The characterization of branching dependencies

Demetrovics, János and Katona, GOH and Sali, A. (1992) The characterization of branching dependencies. DISCRETE APPLIED MATHEMATICS, 40 (2). pp. 139-153.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/144

Update Item Update Item